# SDR USAA2009030990541

- Difficulty date: February 18, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK ON CHANNEL ASSEMBLY AT BS 540, LBL 28 TO LBL 40.  REPLACED CHANNEL ASSEMBLY AT BS 540, LBL 28 TO LBL 40 IAW B737 SRM 51-40-04.
